# SDR JR2R20210712587

- Difficulty date: July 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 14,582 hours, 8,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Frame 54
- Part time: 14,582 hours, 8,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING STUB ANGLE FRAME 52 I/B OF AILERON QUADRANT FITTING CRACKED
